# SDR P5CA9800003

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 1239-1484
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SURFACE AT KEEL BEAM STA 1239 TO 1484 SEEN THRU LIGHTENING HOLE BUBBLING AND FLAKING PAINT.  CLEANED AREA AND PRIMED BARE METAL PER BOEING SRM 51-10-02.
